# SDR UALA2011111006135

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 ENTRY DOOR FRAME CRACKED AT AFT UPPER CORNER.  STOP DRILL.  HFEC MFG AND INSTALL REPAIR IAW SRM.  INSP REQ AT 3000 DOOR FLIGHT CYCLES AFTER REPAIR.  RII INSP ACP ON NON ROUTINE 0259942.
